# SDR DL72S953563

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 69678811
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK IN TPA, THE UPPER CHORD AT RBL 20 RUNNING FORE/AFT IN THE VENTRAL STAIRWAY TORQUE BOX WAS FOUND CRACKED AT STA 1273.  THE INBOARD END OF THE FORWARD SUPPORT ANGLE AT STA 1273 HAS AN APPROX 3 INCH CRACK AND THE FRAME BEAM HAS AN APPROX 4 CRACK IN THE INBOARD END.  DAMAGED PARTS WILL BE REPAIRED AND REPLACED IN ACCORDANCE WITH S/B 727-53-0129 REV 4.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0129, Revision 4](https://openairdocs.org/service-documents/boeing/sb-727-53-0129.md). Cited as "S/B 727-53-0129 REV 4"
